I do not post much but am read a lot
Some of you know me from private messages. Well I am not afraid to post now. I started RIBA at 600. Mg Pegasy 1.35 1 weighed roughly 155 Three weeks later they added the incivek at the full dose but keep Pegasys and RIBA at the low dose for the rest of the twelve weeks. A week after the twelve weeks were over I was taken to a full dose RIBA and Pegasys. I was told to go for 36 weeks and could go for 48 weeks if I wanted to. I am gen 1a 2/2 . My night mare began when I lost all appetite 3 months ago. I went from 155 to 135. No procrit was available for so when my hemoglobin got to 8.7 I was transfused two units up to. 11.5 week later 10.8 Two days later 7.9. Mind you I was still on full dosage doctor refuse to reduce. I am in the hospital right now with dark red urine . I am having hemolysis brought on by the RIBA 1 was tested every four weeks and have been undetected for 32 weeks RIBA and Pegasys has been stop. I have had six more transfusion in 4 days at the hospital. Can someone give me comfort in these dark days.
I am sorry that you are having these complications. You have worked very hard to treat and to do the most possible to attain SVR. You have given treatment your best shot despite complications and set backs. You were able to get to week 34 of treatment (not counting the lead in) if I have calculated correctly.
If my calculations are correct, you have completed a lead in of 3 weeks of Peg and Riba, and then 12 weeks of triple med tx with Peg, Riba, Incivek, and then another 22 weeks on Peg and Riba after stopping Incivek.
You had a good response/drop in VL early on (dropping to <25 DET at week 4 of Peg and Riba and week 1 of Peg, Riba and Incivek), and I noticed that you were UND after 4 weeks of all 3, Peg, Riba, and Incivek. Your good response to treatment (after lead in and also at 4 weeks) definitely goes in your favor. Hopefully, your treatment will be effective and you will attain SVR. I think you have a good chance at SVR.
I am also hoping that the recent blood transfusions will stabilize your hemoglobin.Also, stopping the Peg and Riba should help to stop the hemolytic process and stabilize your Hemoglobin. I know you have Thalassemia so that complicates your situation, but hopefully everything will stabilize and you will feel better soon.
Hang in there. We are all supporting you. Here's sending positive thoughts your way and hopes for SVR in your future. Best of luck. Please let us know how you are doing as the days progress. Again, best to you, hugs and smiles ...
I am sorry for all the problems you have had. It sounds terrible.
Let the drugs clear themselves from your system and you will start to feel better. You should have a viral load performed now if you haven't and then at 3 and 6 months to see if you have been cured of hepatitis C.
In the future I would find another doctor if you need further advice about hep C as this doctor did not treat your hep C according to the standard treatment protocol. They obviously are clueless about proper treatment as they could have reduced your dosage of Riba without any impact of your chances of SVR. Also you could have waited for new treatments because you are stage 2, that don't cause the same servere anemia caused by peg-INF and Ribavirin.
You are having transfusions for what? red blood cells?
Hang in there the worse is over. You should be on the mend now.
Thanks for all the nice words . I actually feel a lot better. I know I will have to find a new doctor. I will be going home a soon as they find out where this bleeding originates from. Will. Keep you updated
Update....anorher 2 units of blood given today Urine is now dark purple ...please keep me in your thoughts We need to see what can stop the breakdown I am surviving. On blood. Transfusion Dr assist that I stay on full dosage and I am surviving on transfusion
Update my last pcr doing treatment was undetected. This is conclusive at 34 weeks. I've dodge 2 more transfusions so I am hanging steadily doctor agreed no more ribavurin but wanted me to take the Pegasys. I refused because that also can cause low platelets which are under
You're a survivor! A rough go of it, but still SVR! Way to hang tough. Your liver is feeling so much better already. The last few weeks are not easy. Please take good care and get plenty of rest while hgb is low.
I'm amazed at how coherent you sound. Good for YOU! Karen:)
ps. I aimed for 48 weeks. It's worth it to get that undetected news. xo
I'm so very sorry for all your sx. I pray that you will be SVR'd. That would be the best gift after you had to endure such heavy sx. Good luck on your hub. I'm done to 9.3 today and I'm fearing my doc will call me to reduce the ribavirin. I only have 1 week left of treatment so getting close. It dropped from 9.6 to 9.3 in 5 days. She doesn't want it to go below 9.
Good luck to you and hope your hgb goes up quickly.
Still in he hospital going on 2 weeks now. Just wanted to give an update... Hemoglobin went from 6.6 yesterday to 6.4 today. I have dodge a blood transfusion for a few days but will need one tomorrow if numbers do not go up..,
I am sorry to hear you are still in the hospital. I surely hope your hemoglobin stabilizes and then starts going back up. What is their plan for the bone marrow? You are in my thoughts.Wishing you the very best. Keep us posted.
Thanks for the prayers everyone. Update :
Hemoglobin went to a 6.2 and the could wait no longer . I got a blood transfusion . It was suppose to be 2 units but after the first one my blood pressure spiked to 230/100. Dark purple blood pass out through my urine, I had to be transferred to a care unit.
They checked the CBC last night after the blood transfusion and it was 7.7. This morning they check and it was 8.1. So no 2 nd unit of blood. Please pray with me that it will be higher or the same tomorrow.
I feel better today than i have felt since I've been here.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.